# SDR P5CA9800098

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER CHORD FASTENER HOLE CRACK ON WEB AT 4 O'CLOCK POSITION.  REPAIRED HOLE TO OVERSIZED TO .562 NDT NO CRACK FOUND PER HAECO RS 57-21-33654.
